MAUDE Adverse Event Report: CODMAN AND SHURTLEFF, INC ENVOY 6F GUIDING CATHETERS; PERCUTANEOUS CATHETER

CODMAN AND SHURTLEFF, INC ENVOY 6F GUIDING CATHETERS; PERCUTANEOUS CATHETER
Catalog Number 67025690B
Medical Device Problem Code Split (2537)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/23/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Conclusion: the device was not returned for analysis.During the review of the lot it was noted that 3 units were rejected due to the defect of delamination in tip and it could be related to the reported complaint.However, the dhr review confirmed that the rejected units were properly segregated and discarded.No other issues were noted that were considered potentially related to the reported complaint.The resistance between the envoy catheter and the cordis sheath and distal tip catheter damage could not be confirmed without product return for analysis.Based on the information provided, it is not possible to determine the root cause of the event; however, the concomitant non-cordis microcatheter may have contributed to the event.Since there was no evidence to suggest the event was related to a manufacturing issue, no corrective actions will be taken at this time.This is an initial/final mdr report.
 
Event or Problem Description
As reported by a healthcare professional, an envoy catheter (67025690b/ 17641208) would not advance up the cordis sheath.When it could advance, it was stiff and caused the envoy to split/crack at the tip.No additional information could be provided.

Brand Name
ENVOY 6F GUIDING CATHETERS
Common Device Name
PERCUTANEOUS CATHETER
Manufacturer (Section D)
CODMAN AND SHURTLEFF, INC
325 paramount dr
raynham MA
MDR Report Key6642240
Report Number3008264254-2017-00078
Device Sequence Number13474408
Product Code DQY
UDI-Device Identifier10886704031727
UDI-Public(01)10886704031727(17)191231(10)17641208
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K000715
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 05/23/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2019
Device Catalogue Number67025690B
Device Lot Number17641208
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/30/2017
Initial Report FDA Received Date06/14/2017
Patient Sequence Number1